top of page

The Wisdom of Meditation Centre

Wisdom Summer Retreat
2 – 6 February, 2024

At the Strathean Retreat Centre, 212 Old Hautere, Te Horo

Leaves Shadow

The Wisdom of Meditation Centre is offering a 4-day meditation and movement retreat. Discover how to live according to your true

Self - purposely, consciously and lovingly.

 

Join Shikhaa and Mayank at the Wisdom Summer Retreat to experience the uplifting and life-giving knowledge of Advaita Vedanta wisdom.


Our Summer Wisdom Retreat spans over the Waitangi day holiday weekend. Start: Friday afternoon, 3:00 pm 2 Feb. Depart: 3:00 pm Tuesday 6 Feb. (full program below).

Cost

Cottage and single room             $825
Shared room                             $775
Camping                                  $745

 

We offer a full, inspiring and enriching program.

Satsang with Shikhaa


Satsang ignites the enquiry into life’s deeper purpose, based on non-dual teachings (Advaita Vedanta) by way of discussion, contemplation and meditation.

  • Take a guided, inner tour to the immensity of your true Self

  • Realise freedom from the limitations of your personal story

  • Allow joy to naturally unleash and bubble-up from within

  • Witness the upliftment in your sense of well-being


Meditation with Shikhaa

 

  • Reveal the direction to your inner Self

  • Dispel the myths of meditation

  • Expand your Consciousness

  • Practise simple techniques to deepen your meditation practice

  • Establish a regular meditation practice

  • Discover how meditation is beneficial in your every-day live


Qigong and Somatic Movement with Mayank


When our vital force, Qi or praan, flows freely we are able to remain buoyant and fluid amidst all life’s changing tides. Qigong practices and Somatic Movement flows are tools we can employ to remain grounded in awareness and free in spirit.


QiGong in the morning sessions and Somatic Movement in the afternoon.

Qigong Flows

 

  • Explore the relationship between chakra energy and Qigong

  • Enhances your breathing capacity

  • Opens and moves fresh energy

  • Activate and replenish energy reserves

  • Release and realign E-motions (energy in motion)

Somatic Movement flows

 

  • Discover the power of pandiculation, nature’s power to reset

  • Relax your muscles by engaging your brain

  • Let go of accumulated tension

  • Improve your coordination and balance

  • Extend your range of motion

  • Find space and ease in your body and mind

Spirit of Kirtan


Kirtan (call and response singing) simply uplifts the spirit, through the powerful resonance of the Sanskrit sounds one's entire body can be transformed. At the end of the day, the program is complete with a celebration of the purpose of life – to live in love and joy.

 

Benefits of Chanting mantra

  • Reduces anxiety and agitation

  • Nurtures an overall sense of well-being

  • Strengthens your spiritual connection

  • Helps you find and refine your voice

  • Increases your breath capacity

  • Cultivates inner strength

  • Improves your capacity to listen

  • Refines your communication skills

  • Brings about energetic balance

  • Improves your memory

  • Builds mental discipline

Wisdom Summer Retreat Program

Friday 2 February
3:00 pm arrive and settle into your room and enjoy the relaxing nature of Strathean.
4:00 pm Inauguration meeting, followed by introduction to mantra meditation.
6:30 pm Dinner
7:30 pm Chanting & meditation. (75 min)

Saturday 3 - Monday 5 February
7:00 am Guided Meditation – with Shikhaa (45 min)
8:00 am Breakfast
9:30 am Satsang– with Shikhaa (60 min)
10:30 am Morning tea
11:00 am Qigong – with Mayank (75 min)
1:00 pm Lunch
2:30 pm Silent meditation – with Shikhaa (30 min)
3:00 pm Somatic Movement – with Mayank (75 min)
4:15 pm Afternoon tea
4:45 pm Meditation Mandala (Q&A) – with Shikhaa (60 min)
6:30 pm Dinner
7:30 pm Spirit of Kirtan (Monday evening Chanting & Meditation)

Tuesday 6 February
7:00 am Guided Meditation – with Shikhaa (45 min)
8:00 am Breakfast
9:30 am Concluding session to share, review & assimilate (2 hr)
11:30 am Morning tea
12:00 am Qigong – with Mayank (60 min)
1:00 pm Lunch
After lunch – pack up and clean up.

Ocean

Wisdom Summer Retreat

bottom of page